The absolute continuity of functions of class $\tilde{W}_p^1$ on the level sets of a function of class $\tilde{W}_q^1$,
Doklady Akademii Nauk, Tome 181 (1968) no. 2, pp. 282-285
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_181_2_a5,
author = {B. P. Kufarev},
title = {The absolute continuity of functions of class $\tilde{W}_p^1$ on the level sets of a function of class $\tilde{W}_q^1$,},
journal = {Doklady Akademii Nauk},
pages = {282--285},
year = {1968},
volume = {181},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_181_2_a5/}
}
TY - JOUR
AU - B. P. Kufarev
TI - The absolute continuity of functions of class $\tilde{W}_p^1$ on the level sets of a function of class $\tilde{W}_q^1$,
JO - Doklady Akademii Nauk
PY - 1968
SP - 282
EP - 285
VL - 181
IS - 2
UR - http://geodesic.mathdoc.fr/item/DAN_1968_181_2_a5/
LA - ru
ID - DAN_1968_181_2_a5
ER -
B. P. Kufarev. The absolute continuity of functions of class $\tilde{W}_p^1$ on the level sets of a function of class $\tilde{W}_q^1$,. Doklady Akademii Nauk, Tome 181 (1968) no. 2, pp. 282-285. http://geodesic.mathdoc.fr/item/DAN_1968_181_2_a5/